Публикация №5877

Название публикацииON THE CONVERGENCE RATE IN LYAPUNOV'S THEOREM
Название на другом языке
Тип публикацииСтатья
ИзданиеTheory of Probability and its Applications
ИздательНе задан
ISBNНе задан
DOIНе задан
Год издания2011
Том55
Номер2
ГлаваНе задан
Страницы253-270
АннотацияНе задан
АвторыTyurin I. S.
ссылка в Internet
РИНЦ0
WoS0
Цитируемые
публикации авторов
ИПИ РАН

(2006) ON THE ACCURACY OF THE NORMAL APPROXIMATION. I

(2006) ON THE ACCURACY OF THE NORMAL APPROXIMATION. II

(2007) SHARPENING OF THE UPPER BOUND OF THE ABSOLUTE CONSTANT IN THE BERRY-ESSEEN INEQUALITY